# SDR GLBA20110902F

- Difficulty date: September 1, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N202UX
- Make and model: Beech 1900D
- Aircraft serial: UE202
- Aircraft time: 32,217 hours, 38,167 cycles
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3A
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE PROP WENT INTO AUTOFEATHER ON FINAL, THEN CAME BACK OUT, FELT LIKE THE RT SIDE.  MX TROUBLESHOT THE SYS IAW WITH THE RUNSHEET AND BMM 61-21-00 SEC 1(A), SYS OPS CHECKED GOOD, OK FOR SERVICE.
